| Model Number |
PSN8385P |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Laceration(s) (1946)
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a dental procedure the needle on the psn8385p suture broke; the components of the broken needle were retrieved immediately.It was observed that the patient had cuts on the inside of their cheek around the suture area.The patient was treated with oracort (dental paste).
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.A sample of sutures from the same box at the user facility was evaluated and no issues were noted.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.